Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-29-2005, 06:00 AM
K
Guest
 
Posts: n/a
Default mood swings!!

I have been on BC Pills for 3 and a half years now, so my body is well adjusted to the pill. I just started taking Yasmin 3 weeks ago, and already my boyfriend AND my mother are begging (well, more like demanding) I go back to my old pill (Nortrel - which had absolutely no side effects. I switched to Yasmin because of 5 months of free samples from my doctor)!! I feel depressed, I cry A TON about ridiculous things, mostly relationship-related (and my relationship is totally fine too.) I feel incredibly needy, sad, sensitive and clingy. Oh, and I am incredibly snappy. And, once never capable of adopting an attitude, now it's a piece of cake! And I am normally a mentally sane, outgoing, happy, bubbly 23 year old with a great life and nothing to complain about. This all started happening once i took the pill. I am calling my obgyn right after i submit this comment, and going back on Nortrel. If you want to maintain GOOD relationships, do NOT take Yasmin! It makes you crazy! NO JOKE!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Mood Swings Cierra Ortho Evra 0 09-13-2007 04:16 PM
mood swings Kristy Ortho Evra 0 12-03-2005 06:00 AM
mood swings Keith Minter Strattera 2 12-03-2005 06:00 AM
mood swings Unregistered Yasmin 0 06-11-2005 05:00 AM
Mood Swings Denise Avelox 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:41 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.